Malaysian Journal of Computer Science (ISSN 0127-9084)
Indexing Page
Visit the official web site at http://ejum.fsktm.um.edu.my

Article Information
Title:A Scheduling Algorithm for WDM Optical Networks
Auhtor(s): Cheng Lai Cheah ,Borhanuddin Mohd Ali ,Malay R. Mukerjee ,V. Prakash ,S. Selvakennedy ,
Journal:Malaysian Journal of Computer Science (ISSN 0127-9084)
Volume:14, No 1
Year:2001
Keywords:WDM optical networks, Scheduling algorithm
Abstract:This paper proposes a scheduling algorithm for time-slotted WDM broadcast-and-select optical networks. The algorithm is free from collision and supports a particular class of quality of service (QoS), namely constant bit rate (CBR). The running time complexity of the algorithm is O(Mlog2N) , where M and N are the number of packets used for scheduling and the number of nodes, respectively. This running time can be improved to O(log3N) by parallel processing.
File:Download

Volume Listing